# SDR AUS20011442

- Difficulty date: December 28, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER SEATS LOCATED AT 34JK AND 35JK WILL NOT LOCK IN THE UPRIGHT POSITION.
